Facebook Pixel

2nd menstrual period is very painful after taking i-pill while the first period was normal...???

By March 29, 2013 - 10:08am
Rate This

hellllooo.......me and my g.f had unprotected sex on 25th of january but i didn't cum inside her and then within 3 hrs of sex she took i-pill for safety reason......and then in january she got her periods on time that is on 29th of january......then again on 15th febraury we had sex and this time also i didn't came inside her but for safety she took i-pill on 17th of febraury.....then on 22nd of febraury she had spotting which got over on 23rd of febraury.....and then on 25th of febraury she had her normal periods but of 3days duration(normally she use to have 5days)......and then on 12th march she again noticed some spotting which got over on 13th of march.....and then on 17th she noticed again some spotting which got over on 19th of march......her march period is due on 25th but she got it after 3days delay that is on 28th but the bleeding is heavy compare to her normal cycle with some clots......and she also having severe pain in thighs,lower back and lower abdomen........we did 3 home pregnancy test and all came negative.......so please guide us what cold be the reason of this severe pain and heavy bleeding with clots......please help....!!!!

Add a Comment8 Comments

EmpowHER Guest

I hd unprotected sex with my bf . I hd ipill thn my 2nd menstrual is deley .i m so much worry abt it plz help me .

November 28, 2015 - 10:38pm
HERWriter Guide (reply to Anonymous)

Hi Anon!

A delayed menstrual period is normal after taking emergency contraception which is why these pills should be used for emergencies only. Your risk is very low but a pregnancy test would be accurate by now so take a test.

November 30, 2015 - 7:18am
EmpowHER Guest

I have a question, me and my fiance had sex though he didn't cum inside but I took i-pill for safety purpose. I had my periods before 4 days (thats i understand due to ipill side effect), but i had only 2-3 light bleeding than usual. is it also due to i-pill?
thank you

October 15, 2015 - 1:05pm
EmpowHER Guest

hi . on 27 july i had sex with my bf and within 24 hours i take ipill and i got my period on 3 august which was delay . soon every thing is normal ,in august we dont have any relation but my 2nd period which was excepted to come on between 1 to 5 september is not come.it has not come yet today on 9 of september , .it is normal ?
reply ...

September 8, 2015 - 11:43pm
HERWriter Guide (reply to Anonymous)

Hi Anon
Your period should be back to normal after taking Plan B in July but every woman is different. Since you didn't have sex you can't be pregnant but a pregnancy test can rule that out of you are worried.

If you don't get your period in Sept. then contact your doctor for advice.

September 9, 2015 - 4:35am

due to some personal reason she can't contact the doctor.......can it be due to i-pill side effect or its a sign of pregnancy.....although all the 3 home pregnancy test she did are negative......!!!.

March 30, 2013 - 6:05am
HERWriter Guide (reply to jaggisingh)

Hi again

I'm not sure what these personal reasons are but we cannot tell you if these symptoms are due to side effects or pregnancy.

In future, have your girlfriend talk to us. There should be no reason why she can't use the Internet and it'll be a lot easier to talk to her about her own body, rather than you talk for her. We'd love to hear from her, herself.



March 30, 2013 - 5:55pm
HERWriter Guide


We helped you with part of your question here:


But with this kind of pain and bleeding, your girlfriend should contact her doctor for an evaluation. We are unable to tell you why this pain could be happening unless she's simply having a very unfortunate month for her period.

Please advise her to call her doctor.



March 29, 2013 - 3:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.